The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 37, Issue 4, 2021
Metadata
 

Sobolev martingales
Rami Ayoush, Dmitriy M. Stolyarov and Michal Wojciechowski
pp. 1225–1246
Abstract | Full-Text PDF (555 KB) | Metadata

On the isodiametric and isominwidth inequalities for planar bisections
Antonio Cañete and Bernardo González Merino
pp. 1247–1275
Abstract | Full-Text PDF (644 KB) | Metadata

Quasihyperbolic metric universal covers
David A. Herron
pp. 1277–1306
Abstract | Full-Text PDF (757 KB) | Metadata

On Hausdorff dimension of radial projections
Bochen Liu
pp. 1307–1319
Abstract | Full-Text PDF (467 KB) | Metadata

Totally geodesic submanifolds of Damek–Ricci spaces
Sinhwi Kim, Yuri Nikolayevsky and JeongHyeong Park
pp. 1321–1332
Abstract | Full-Text PDF (458 KB) | Metadata

The exceptional zero phenomenon for elliptic units
Óscar Rivero
pp. 1333–1364
Abstract | Full-Text PDF (639 KB) | Metadata

Distribution of the determinants of sums of matrices
Daewoong Cheong, Doowon Koh, Thang Pham and Le Anh Vinh
pp. 1365–1398
Abstract | Full-Text PDF (641 KB) | Metadata

The Calabi–Yau problem for Riemann surfaces with finite genus and countably many ends
Antonio Alarcón and Franc Forstnerič
pp. 1399–1412
Abstract | Full-Text PDF (493 KB) | Metadata

Weighted mixed-norm $L_p$-estimates for elliptic and parabolic equations in non-divergence form with singular coefficients
Hongjie Dong and Tuoc Phan
pp. 1413–1440
Abstract | Full-Text PDF (647 KB) | Metadata

On Cilleruelo’s conjecture for the least common multiple of polynomial sequences
Zeév Rudnick and Sa'ar Zehavi
pp. 1441–1458
Abstract | Full-Text PDF (453 KB) | Metadata

Global Gevrey solvability for a class of involutive systems on the torus
Adalberto P. Bergamasco, Cleber de Medeira and Sérgio L. Zani
pp. 1459–1488
Abstract | Full-Text PDF (635 KB) | Metadata

Young and rough differential inclusions
Ismaël Bailleul, Antoine Brault and Laure Coutin
pp. 1489–1512
Abstract | Full-Text PDF (568 KB) | Metadata

Weak endpoint bounds for matrix weights
David Cruz-Uribe, Joshua Isralowitz, Kabe Moen, Sandra Pott and Israel P. Rivera-Ríos
pp. 1513–1538
Abstract | Full-Text PDF (558 KB) | Metadata

A large sieve inequality of Elliott–Montgomery–Vaughan type for Maass forms on GL($n,\mathbb R$) with applications
Yuk-Kam Lau, Ming Ho Ng, Emmanuel Royer and Yingnan Wang
pp. 1539–1552
Abstract | Full-Text PDF (484 KB) | Metadata

Partial data inverse problems and simultaneous recovery of boundary and coefficients for semilinear elliptic equations
Matti Lassas, Tony Liimatainen, Yi-Hsuan Lin and Mikko Salo
pp. 1553–1580
Abstract | Full-Text PDF (624 KB) | Metadata

$L_\infty$-resolutions and twisting in the curved context
Chiara Esposito and Niek de Kleijn
pp. 1581–1598
Abstract | Full-Text PDF (531 KB) | Metadata

The index of exceptional symmetric spaces
Jürgen Berndt, Carlos Olmos and Juan Sebastián Rodríguez
pp. 1599–1627
Abstract | Full-Text PDF (641 KB) | Metadata